Thunderstorm Wind, Butte
- When
- June 22, 3:45 PM MST to 3:54 PM MST
- Where
- Butte County, 12 mi E of Howe
- Measured
- 52 kt (60 mph) measured gust
- Reported by
- AWOS,ASOS,MESONET,ETC
- Coordinates
- 43.783, -112.767
1 thunderstorm wind, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pocatello, ID wrote its last area forecast discussion before the first event at Jun 22, 1:30 PM MST, 2 hours 15 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE POCATELLO IDAHO 230 PM MDT WED JUN 22 2005 .DISCUSSION... DEEP SOUTHERLY FLOW CONTINUES AS UPPER TROF LINGERS ALONG PACIFIC COAST. CONVECTION BECOMING WIDESPREAD IN NORTHERN NEVADA AND NORTH UTAH THIS AFTERNOON. ACTIVITY SPARSE ACROSS SE IDAHO THUS FAR BUT SHORT WAVE ACTIVITY WILL BE SLIDING NORTHWARD AND COMBINED WITH INSTABILITY KEPT SCATTERED TO ISOLATED TSTMS IN ZONES WITH SCATTERED IN EASTERN ZONES AND ISOLATED IN WEST. THINK STRONG WINDS AGAIN MAIN THREAT IN THIS PATTERN WITH INVERTED V SOUNDINGS. KEPT GUSTY WIND WORDING WITH TSTMS AS WELL. TAPERED DOWN AFTER 06Z TONIGHT AS INSTABILITY WEAKENS. NORTHERN PART OF TROF PASSES TO NORTH TONIGHT AND FLOW BECOMES MORE WESTERLY THURSDAY AND NAM TENDS TO DRY OUT QUITE A BIT. STILL UNSTABLE MAINLY IN FAR SOUTHEAST PART OF ZONES SO KEPT ISOLATED CONVECTION CURRENTLY IN GRIDS FOR EASTERN AND SOUTHEAST HIGHLANDS. DRY ELSEWHERE. MODELS DIVERGE A BIT FRIDAY WITH GFS DRY AND NAM QUITE WET FRIDAY EVENING AS DRIVES THROUGH STRONGER SHORTWAVE IN SW FLOW WITH MUCH MORE INSTABILITY. WENT IN BETWEEN AND RE-INTRODUCED SOME ISOLATED THUNDERSTORMS FRIDAY AFTERNOON AND EVENING. TROF TO WEST SATURDAY WITH STRONG SW FLOW CONTINUING WITH INSTABILITY REMAINING AND PUT IN ISOLATED CONVECTION ONCE AGAIN. TROFFY PATTERN INTO EARLY NEXT WEEK WITH GFS INDICATING THE H5 TROF PASSES ON MONDAY NIGHT. TOO EARLY TO CHANGE WHAT WE HAVE IN SUNDAY THROUGH WED TIME FRAME WITH GENERAL MOUNTAIN CONVECTION DAILY WITH SEASONABLE TEMPS OR SLIGHTLY ABOVE WITH SW FLOW EARLY IN PERIOD AND BACK TO SEASONABLE AFTER TROF PASSAGE NEXT WEEK. GK && .AVIATION...SCATTERED THUNDERSTORMS WILL BE MAINLY CONFINED TO SOUTHEAST IDAHO THIS EVENING. ACTIVITY SHOULD DIMINISH LATE TONIGHT. GUSTY SURFACE WINDS AND 6000 FT CEILINGS CAN BE EXPECTED WITH THE THUNDERSTORMS. OTHERWISE MAINLY VFR CONDITIONS EXPECTED NEXT 18 HOURS. RWW && .PIH WATCHES/WARNING/ADVISORIES...NONE. && WEATHER INFORMATION ON-LINE 24-HOURS A DAY (ALL LOWER-CASE LETTERS) WWW.WEATHER.GOV/POCATELLO
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE POCATELLO ID 600 AM MDT WED JUN 22 2005 IDZ017>025-031-032-231200- LOST RIVER/PAHSIMEROI-CACHE VALLEY/IDAHO PORTION- SOUTH CENTRAL HIGHLANDS-WASATCH MOUNTAINS/IDAHO PORTION- LOWER SNAKE RIVER PLAIN-SAWTOOTH MOUNTAINS-EASTERN MAGIC VALLEY- BIG AND LITTLE WOOD RIVER REGION-UPPER SNAKE RIVER PLAIN- CARIBOU HIGHLANDS-UPPER SNAKE HIGHLANDS- 600 AM MDT WED JUN 22 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN IDAHO .DAY ONE... THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON AND CONTINUE INTO THIS EVENING. THE MAIN THREAT FROM THE THUNDERSTORMS WILL BE STRONG GUSTY WINDS. .DAYS TWO THROUGH SEVEN... THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. SPOTTER INFORMATION STATEMENT... WE ASK ALL TRAINED SPOTTERS TO REPORT SIGNIFICANT WEATHER CONDITIONS. THIS WOULD INCLUDE ALL HAIL...WIND...AND HEAVY RAIN AND SNOW REPORTS. THIS INFORMATION SHOULD BE CALLED INTO THE LOCAL NATIONAL WEATHER SERVICE OFFICE IN POCATELLO USING THE 1-800 SEVERE WEATHER HOTLINE...OR OTHER STANDARD OPERATING PROCEDURES.
The Pocatello radar (KSFX), 76 km away, was scanning. The volume nearest the first event began at 22:47 UTC.
1 thunderstorm wind. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Idaho in 2005Every state in 2005This day in weather historyWarnings in Idaho, June 2005
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5455499.